# SDR CA100804013

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: AG
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING SPRAYING OPERATIONS, ACFT IMPACTED THE GROUND INVERTED BETWEEN 2 ROWS OF TREES IN A SOYBEAN FIELD. THE PILOT WAS FATALLY INJURED. FAA ARE REPORTING NO INDICATIONS OF ENGINE PRODUCING POWER AT IMPACT BASED ON PROPELLER SIGNATURES. ACFT WILL BE MOVED TO A SECURE FACILITY FOR FURTHER EXAMINATION.  NTSB AND FAA ARE INVESTIGATING.  ENG MFG ASSISTANCE IS BEING OFFERED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
